# SDR DALA2024092809493

- Difficulty date: September 24, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 73,216 hours, 34,261 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fillet
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 DISC: A320 / FUSELAGE / RH FR68 AT STGR22 RADIAL FLANGE FILLET LOWER RADIUS / CRACK. ER/A 616977-14AD REV A REQUIRES SECTION II FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. C/A: ER/A 616977-14AD REV A SECTION II FOLLOW-ON INSPECTIONS ARE REQUIRED ON OR BEFORE 53,200 TOTAL AIRFRAME FC. THEREAFTER, REPEAT SECTION II WITHIN EVERY 19,700 FC. ASSOCIATED ER/A 00-616977 ADDED FOR AC 3269. (LP: 0574107)
